Divergence of Lagrange interpolation processes on countable sets
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1980), pp. 38-44
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_12_a6,
author = {S. S. Pilipchuk},
title = {Divergence of {Lagrange} interpolation processes on countable sets},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {38--44},
year = {1980},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_12_a6/}
}
S. S. Pilipchuk. Divergence of Lagrange interpolation processes on countable sets. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1980), pp. 38-44. http://geodesic.mathdoc.fr/item/IVM_1980_12_a6/